MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SYSTEM-111
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation ablation procedure in voxel mode with the patient in the room and prepped, the prs-a was not visualized within its bounding box which impacted the ability to see the his bundle electrogram during avnrt ablation.The prs-a was moved around the patient¿s chest and a location could not be found that would consistently stay within the prs-a detection box.The case was cancelled rather than proceed in navx mode.There were no consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported display issue and subsequent cancellation remain unknown.

Brand Name
ENSITE¿ X  EP SYSTEM V1.1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14455517
Report Number2184149-2022-00124
Device Sequence Number6354757
Product Code DQK
UDI-Device Identifier05415067041722
UDI-Public05415067041722
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SYSTEM-111
Device Lot Number8374258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight160 KG